# SDR UPS04843599

- Difficulty date: November 17, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 75,722 hours, 49,419 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: DWG5758037
- Condition: Cracked
- Location: Plug Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 RIGHT FWD OVERWING PLUG DOOR FRAME CRACKED AT FWD UPPER CORNER.  STOP DRILLED CRACK, NDT VERIFIED PER NDT-SPM06-10-01.001.  REMOVED ADJACENT DOUBLER PER SRM 51-1-20B.  WELDED CRACK PER DPS10.225.  NDT WELD PER DPS4.707, NO DEFECTS.  TREAT AND PRIME PER SRM 51-1-8.  INSTALLED DOUBLER PER SRM 51-1-20D.
